RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1995, Volume 35, Number 12  


An asymptotic method for constructing positional solutions of a quasilinear problem of optimal observation
O. I. Kostyukova
1779
New variants of barrier-Newton methods for solving linear programming problems
A.-I. A. Stanevichyus, L. V. Shcherbak
1796
Comparison of solution of shooting equations under the transfer of boundary conditions at infinity for Hamilton linear systems
A. A. Abramov, A. A. Aslanyan, K. Balla
1808
On the convergence of the Newton method for the solution of a conservative difference scheme for a problem in classical mechanics
Yu. A. Kriksin
1819
Inverse problems of stationary radiation transfer
V. I. Gryn'
1831
Solution of boundary value problems of moment latticed shells of revolution as momentless shells with corrections of boundary layer type
L. S. Klabukova, G. I. Pshenichnov
1854
Numerical investigation of the motion of molecules in a spherically symmetric gravitational field
A. V. Shcheprov
1872
On the possibility of constructing macromodels for $RC$-circuits
A. A. Sapozhenko
1886

Scientific communications
On the features of the programmed realization of the Lanczos method for generalized symmetric matrices
Kh. D. Ikramov, D. A. Kushnereva
1900
Application of the heat equation for the construction of interpolation curves
T. Ya. Grudnitskaya, V. A. Lyul'ka
1905

Erratum: “On the convergence, uniform with respect to the small parameter, of A. A. Samarskiĭ's monotone scheme and its modifications”
V. B. Andreev, I. A. Savin
1920
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020